# SDR MASA200800107

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 7,909 hours, 6,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83551
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,349 hours, 8,720 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2916 TUS-PHX  4 EMERGENCY EXIT SIGNS IN GALLEY INOP.  REMOVED AND REPLACED NR 1 BATTERY PACK, OPS CHECK GOOD.
